# SDR AALA20050836

- Difficulty date: December 13, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - THE LEFT ONE DOOR SLIDE GIRT BAR IS NOT INSTALLED IN THE GIRT BAR RECEIVER.  INSTALLED GIRT BAR IN THE GIRT BAR RECEIVER FOR LEFT ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
